# SDR REXA2019043016564

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF LBL 9 HAS CORROSION BETWEEN FS 559+112 AND FS 574, IN THE CARGO BAY.
REMOVED DAMAGE FROM LBL9 FS 559+112 - FS 574 SEAT TRACK FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SEATTRACK IAW AMM 53-01-11 SRM 51-21-06 AND SRM 53-21-49 ORIG T .260" REMAINING T .236 LOSS - .024" AAR SM 33
